Abelian subgroups of Galois Groups

Research output: Contribution to journalArticle

Abstract

The author proves that every Abelian subgroup of rank > 1 in the Galois group [Equation found] of the algebraic closure of a rational function field K is contained in a ramification subgroup and also that the unramified Brauer group BrvK equals the unramified Brauer group Brv(Gc) defined in [2] §3 where Gcis the quotient group Gc= G/[[G G] G].

Original languageEnglish (US)
Pages (from-to)27-67
Number of pages41
JournalMathematics of the USSR - Izvestija
Volume38
Issue number1
DOIs
StatePublished - Feb 28 1992

Fingerprint

Brauer Group
Galois group
Subgroup
Quotient group
Ramification
Function Fields
Rational function
Closure

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Abelian subgroups of Galois Groups. / Bogomolov, Fedor.

In: Mathematics of the USSR - Izvestija, Vol. 38, No. 1, 28.02.1992, p. 27-67.

Research output: Contribution to journalArticle

@article{c1b12b96ddb24136b5c3f6813bbe3d04,
title = "Abelian subgroups of Galois Groups",
abstract = "The author proves that every Abelian subgroup of rank > 1 in the Galois group [Equation found] of the algebraic closure of a rational function field K is contained in a ramification subgroup and also that the unramified Brauer group BrvK equals the unramified Brauer group Brv(Gc) defined in [2] §3 where Gcis the quotient group Gc= G/[[G G] G].",
author = "Fedor Bogomolov",
year = "1992",
month = "2",
day = "28",
doi = "10.1070/IM1992v038n01ABEH002186",
language = "English (US)",
volume = "38",
pages = "27--67",
journal = "Izvestiya Mathematics",
issn = "1064-5632",
publisher = "IOP Publishing Ltd.",
number = "1",

}

TY - JOUR

T1 - Abelian subgroups of Galois Groups

AU - Bogomolov, Fedor

PY - 1992/2/28

Y1 - 1992/2/28

N2 - The author proves that every Abelian subgroup of rank > 1 in the Galois group [Equation found] of the algebraic closure of a rational function field K is contained in a ramification subgroup and also that the unramified Brauer group BrvK equals the unramified Brauer group Brv(Gc) defined in [2] §3 where Gcis the quotient group Gc= G/[[G G] G].

AB - The author proves that every Abelian subgroup of rank > 1 in the Galois group [Equation found] of the algebraic closure of a rational function field K is contained in a ramification subgroup and also that the unramified Brauer group BrvK equals the unramified Brauer group Brv(Gc) defined in [2] §3 where Gcis the quotient group Gc= G/[[G G] G].

UR - http://www.scopus.com/inward/record.url?scp=0039587065&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039587065&partnerID=8YFLogxK

U2 - 10.1070/IM1992v038n01ABEH002186

DO - 10.1070/IM1992v038n01ABEH002186

M3 - Article

VL - 38

SP - 27

EP - 67

JO - Izvestiya Mathematics

JF - Izvestiya Mathematics

SN - 1064-5632

IS - 1

ER -